# SDR Y2PA2022102522062

- Difficulty date: October 25, 2022
- Submitted: October 31, 2022
- Operation: Air carrier
- Aircraft: N836US
- Make and model: Doug MD-88
- Aircraft serial: 53214
- Aircraft time: 74,652 hours, 55,584 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 100
- Part time: 74,652 hours, 55,584 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCREPANCY: DURING C-CHECK IN KDHN, COMMERCIAL JET FOUND A MAIN CABIN FLOOR BEAM CORRODED ON THE UPPER AND LOWER SURFACE AT F.S. 1322, LBL54 TO RBL54  CORRECTIVE ACTION:  COMMERCIAL JET IN KDHN INSPECTED THE FLOOR BEAM AND FOUND THE CORROSION TO BE OUT OF LIMITS. THEY TRIMMED OUT SECTION OF FLOOR BEAM IAW EO18214. PERFORMED HFEC OF THE TRIMMED-OUT AREA AND FOUND NO CRACK INDICATIONS. THEY FABRICATED A REINFORCEMENT ANGLE P/N EO18214-11 FROM .100” 7075-T6, A FILLER P/N EO18214-13 FROM.100” 7075-T6 AND A STRAP P/N EO18214-15 FROM >100” 7075-T6. ALL REPAIR PARTS WERE DRILLED, DEBURRED, TREATED AND PRIMED IAW DC9/MD80 SRM 51-10-03. REPAIR PARTS WERE INSTALLED IAW EO18214. REPAIR 8110-3 APPROVED BY RICARDO FERNANDEZ DERT-834363-CE
